Please use this identifier to cite or link to this item: http://hdl.handle.net/10603/288753
Title: New Results for Generalized Hypergeometric Function of Matrix Argument with Applications
Researcher: Gulia Samta
Guide(s): Verma R.S., Singh Harish
Keywords: Mathematics
Mathematics Applied
Physical Sciences
University: Nims University Rajasthan
Completed Date: 2015
Abstract: newline
Pagination: 1-9, 10-166
URI: http://hdl.handle.net/10603/288753
Appears in Departments:Department of Mathematics

Files in This Item:
File Description SizeFormat 
01 title page.pdfAttached File203.13 kBAdobe PDFView/Open
02 acknowledgement.pdf245.03 kBAdobe PDFView/Open
03 declaration.pdf163.44 kBAdobe PDFView/Open
04 supervisor certificate.pdf202.18 kBAdobe PDFView/Open
05 co-supervisor certificate.pdf202.36 kBAdobe PDFView/Open
06 contents.pdf225.88 kBAdobe PDFView/Open
07 chapter 1.pdf522.09 kBAdobe PDFView/Open
08 chapter 2.pdf674.21 kBAdobe PDFView/Open
09 chapter 3.pdf512.33 kBAdobe PDFView/Open
10 chapter 4.pdf659.02 kBAdobe PDFView/Open
11 chapter 5.pdf630.26 kBAdobe PDFView/Open
12 bibliography.pdf203.03 kBAdobe PDFView/Open
13 appendix a.pdf68.09 kBAdobe PDFView/Open
14 appendix b.pdf238.79 kBAdobe PDFView/Open
80_recommendation.pdf831.78 kBAdobe PDFView/Open


Items in Shodhganga are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetric Badge: